×

zbMATH — the first resource for mathematics

Quadratic forms and Klauder’s phenomenon: A remark on very singular perturbations. (English) Zbl 0268.47021

MSC:
47A55 Perturbation theory of linear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Coddington, E.A; Levinson, N, Theory of ordinary differential equations, (1945), Mc Graw-Hill New York Toronto London · Zbl 0042.32602
[2] Greenlee, W.M, Singular perturbations of eigenvalues, Arch. rat. mech. anal., 34, 143-164, (1969) · Zbl 0184.13702
[3] Kato, T, Perturabtion theory for linear operators, (1966), Springer verlag New York Berlin
[4] \scJ. Klauder, Field structure through model studies, Acta Phys. Austriaca, to appear.
[5] Reed, M; Simon, B, ()
[6] Simon, B, Coupling constant analyticity for the anharmonic oscillator, Ann. phys., 58, 76-136, (1970)
[7] \scB. Simon, Essential self-adjointness of Schrödinger operators with singular potentials: A generalized Kalf-Walter-Schmincke theorem, Arch. Rat. Mech. Anal., to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.